Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

IgE-mediated allergy to proton pump inhibitors with both delayed and immediate onset

Abstract : Proton pump inhibitors (PPIs) are widely used for the treatment of gastrointestinal diseases. Incidence of drug hypersensitivity reactions (DHRs) to PPIs has been rising, presumably because of their increased consumption. Most DHR are IgE-mediated, with half of the reactions being anaphylactic. We describe the case of a Caucasian 50-year-old female patient referred to our allergy department after 2 episodes of anaphylaxis. The allergy work-up distinguished PPI as a cause of delayed onset (14 hours) and immediate onset (45 minutes) IgE-mediated DHR.
Liste complète des métadonnées

https://hal.umontpellier.fr/hal-02543940
Contributeur : Nathalie Salvy-Cordoba <>
Soumis le : mercredi 15 avril 2020 - 17:59:47
Dernière modification le : vendredi 15 mai 2020 - 12:22:09

Lien texte intégral

Identifiants

Citation

Leyla Barakat, Maria João Vasconcelos, Jean Luc Bourrain, Pascal Demoly, Anca-Mirela Chiriac. IgE-mediated allergy to proton pump inhibitors with both delayed and immediate onset. Asia Pacific Allergy, 2019, 9 (4), ⟨10.5415/apallergy.2019.9.e30⟩. ⟨hal-02543940⟩

Partager

Métriques

Consultations de la notice

16